# SDR USAA040635

- Difficulty date: September 19, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIB CRACKED .5 INCH, RIGHT WING AT RIB STATION 135.5, LOWER CHORD.  DOUBLER INSTALLED PER EA 79058.  (M)
